2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones de C. Woo [rss]
2016
J. D. Pérez, H Lee, Y. J. Suh, C. Woo. Real hypersurfaces in complex two-plane Grassmannians with Reeb parallel Ricci tensor in the GTW connection Canad. Math. Bull. 59 (2016) no. 4 , 721–733. (Paging previously given as: 1--13) MathScinet [bib] [doi]
2015
J. D. Pérez, Y. J. Suh, C. Woo. Real hypersurfaces in complex two-plane Grassmannians with GTW harmonic curvature Canad. Math. Bull. 58 (2015) no. 4 , 835–845. MathScinet [bib] [doi]
J. D. Pérez, Y. J. Suh, C. Woo. Real hypersurfaces in complex hyperbolic two-plane Grassmannians with commuting shape operator Open Math. 13 (2015) , 493–501. MathScinet [bib] [doi]
J. D. Pérez, Y. J. Suh, C. Woo. Real hypersurfaces in complex two-plane Grassmannians whose shape operator is recurrent for the generalized Tanaka-Webster connection Turkish J. Math. 39 (2015) no. 3 , 313–321. MathScinet [bib] [doi]
E. Pak, J. D. Pérez, C. J. G. Machado, C. Woo. Hopf hypersurfaces in complex two-plane Grassmannians with generalized Tanaka-Webster parallel normal Jacobi operator Czechoslovak Math. J. 65(140) (2015) no. 1 , 207–218. MathScinet [bib] [doi]
Powered by bibtexbrowser